Alert archive / Nebraska / River Flood Advisories in 2021
River Flood Advisory 1, NWS Hastings, NE
NWS Hastings, NE issued this river flood advisory at Mar 15, 2021, 2:58 AM CDT for Clay County, Nuckolls County, Nebraska. It was in force for 2 min.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2021, 2:58 AM CDT (07:58 UTC)
- Expired
- Mar 15, 2021, 3:00 AM CDT
- In force
- 2 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Clay County, NE, Nuckolls County, NE
The radar
The Grand Island radar (KUEX), 29 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Blue River near Deweese (DWEN1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06883000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
949
WGUS83 KGID 150758 RRA
FLSGID
Flood Advisory
National Weather Service Hastings NE
258 AM CDT Mon Mar 15 2021
...The National Weather Service in Hastings has issued a Flood
Advisory for the following rivers in Nebraska...
Little Blue River Near Deweese affecting Nuckolls and Clay
Counties.
For the LITTLE BLUE RIVER...including Deweese...elevated river
levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued early this morning at 400 AM CDT.
&&
NEC035-129-150900-
/O.NEW.KGID.FL.Y.0001.210315T0758Z-210315T0800Z/
/DWEN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
258 AM CDT Mon Mar 15 2021
The National Weather Service in Hastings has issued a
* Flood Advisory for
the Little Blue River Near Deweese.
* For early this morning.
* At 2:15 AM CDT Monday the stage was 9.0 feet.
* Action stage is 8.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will fall to 8.7 feet and then begin rising
this morning. It will then rise again to 9.6 feet this evening. It
will fall to 4.0 feet and then begin rising Thursday evening. It
will then rise again to 4.1 feet early Friday morning. It will
fall again and remain below flood stage.
* Impact...At 10.0 feet, Water overflows rural agricultural land and
reaches the base of several buildings located 1.5 miles east of
Deweese.
&&
LAT...LON 4040 9821 4025 9791 4022 9793 4033 9809
4038 9823
$$
Rossi1 follow-up statement
137
WGUS83 KGID 150805 CCA
FLSGID
Flood Advisory...CORRECTED
National Weather Service Hastings NE
305 AM CDT Mon Mar 15 2021
...The National Weather Service in Hastings has issued a Flood
Advisory for the following rivers in Nebraska...
Little Blue River Near Deweese affecting Nuckolls and Clay
Counties.
For the LITTLE BLUE RIVER...including Deweese...elevated river
levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
NEC035-129-150915-
/O.COR.KGID.FL.Y.0001.210315T0758Z-210315T0800Z/
/DWEN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
305 AM CDT Mon Mar 15 2021
The National Weather Service in Hastings has issued a
* Flood Advisory for
the Little Blue River Near Deweese.
* For early this morning.
* At 2:15 AM CDT Monday the stage was 9.0 feet.
* Action stage is 8.0 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will rise again to around 9.6 feet this
evening, but remain below flood stage.
* Impact...At 10.0 feet, Water overflows rural agricultural land and
reaches the base of several buildings located 1.5 miles east of
Deweese.
&&
LAT...LON 4040 9821 4025 9791 4022 9793 4033 9809
4038 9823
$$
RossiWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this river flood advisory went out at Mar 15, 12:11 AM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Mar 15, 12:11 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 1211 AM CDT Mon Mar 15 2021 ...Aviation Update... .DISCUSSION...(This evening through Sunday) Issued at 424 PM CDT Sun Mar 14 2021 Biggest concerns include severe weather potential through mid evening in our southern CWA as well as any ongoing minor flooding issues from the consistent rain that we have had over weekend. Later on into the night, attention turns to fog potential, especially north. Enhanced 50+ KT 925-850 mb are that were mixing down along with a very tight surface pressure gradient this morning giving 50+ mph wind gusts These enhanced elevated winds will continue to rotate north of the cold core low to the west and we will experience a noticeable decrease in wind speeds as the afternoon wears on. The overall precipitation shield will shift north as well, with folks in the far north being the last to see it go this evening. Perhaps a dusting of snow in our far north. Another focus for today will be areas of north central Kansas along the surface occlusion to the east of the surface low located in northwest Kansas. Hi-res models indicate the potential of some surface based CAPE this afternoon (conditional with breaks of clouds and sun allowing the surface to warm) with plenty of shear/deep layer shear in this vicinity. With the nearly stationary occluded front being a focus of increase storm relative helicity, and some moisture pooling occurring just north of the boundary with dewpoints perhaps getting to near 50 degrees this afternoon, all it would take is a little sun to help get convection going. The chance of a weak tornado is non-zero, so we will keep an eye out for this. Also, with such low freezing levels, some hail approaching severe limits would not be out of the question as well. Best chance for severe should remain west southwest of the CWA, however, closer to the surface low and closer to being underneath the cold core low aloft. We turn to fog potential tonight. With large quantities of rainfall recently and positive moisture flux within the east component to the wind tonight, the chance for reduced visibility is increasing. I have beefed up wording/grids significantly, and the HRRR surely backs this up. The upper level low will continue to give us additional rain chances and keep us on the cool side until we can finally get it out of here by mid-week, but unfortunately another trough moving through the southern/central Plains on Wednesday gives us yet another shot at some precipitation and perhaps a shot at a dusting of snow. We finally dry out by Thursday afternoon and beyond as upper level ridging works in and gives us a break with dry conditions and warmer weather. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday) Issued at 1208 AM CDT Mon Mar 15 2021 Overcast skies with IFR to LIFR ceilings continue through tonight and most...if not all...of Monday. Some fog is also possible through mid morning on Monday. A few spotty showers are possible into the early morning of Monday, with increasing coverage of showers after 14Z lasting through the afternoon on Monday. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...Heinlein AVIATION...Mangels
Hazardous weather outlook, Mar 14, 8:24 PM CDT, 6 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 824 PM CDT Sun Mar 14 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 160130- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 824 PM CDT Sun Mar 14 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Tonight. Areas of fog will develop tonight, with some locations receiving dense fog with visibility less than one quarter mile. Minor flooding will continue in some of those areas that saw 4 to 6 inches of rain over the weekend. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Minor flooding will continue to be possible in some areas on Monday due to runoff from this weekends heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More information may be obtained at the following web page: https://www.weather.gov/hastings Wesely
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 6:38 AM CDT | Areal Flood Advisory | GID | Polk | 3 hr |
Nearby
River Flood Advisories in Nebraska, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.